RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1872, Volume 6, Number 1, Pages 83–96 (Mi msb7018)  

Première section

Mémoire sur l'équation $Y^2-(-1)^{\frac{p-1}2}Z^2=4X$ que l'on rencontre dans la théorie de la division du cercle

G. Zolotarev


Full text: PDF file (552 kB)

Citation: G. Zolotarev, “Mémoire sur l'équation $Y^2-(-1)^{\frac{p-1}2}Z^2=4X$ que l'on rencontre dans la théorie de la division du cercle”, Mat. Sb., 6:1 (1872), 83–96

Citation in format AMSBIB
\Bibitem{Zol72}
\by G.~Zolotarev
\paper M\'emoire sur l'\'equation $Y^2-(-1)^{\frac{p-1}2}Z^2=4X$ que l'on rencontre dans la th\'eorie de la division du cercle
\jour Mat. Sb.
\yr 1872
\vol 6
\issue 1
\pages 83--96
\mathnet{http://mi.mathnet.ru/msb7018}


Linking options:
  • http://mi.mathnet.ru/eng/msb7018
  • http://mi.mathnet.ru/eng/msb/v6/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:155
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020